Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Ayurvedic cream for lightening lips

hello docter i m teena.......i have a big problem that my lips are very dark.........nighter i do smoking.........nor use lipstik........i never used local lipbalm or lipglows..........before 2years ago my lips are not too much lips were ok bt now it is so dark........please tell me what should i do........please suggest me the best ayurvedic cream s name that can be lighten my lips soon.........
Asked On : Fri, 17 Jun 2011
Answers:  2 Views:  1717
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
hi read your prob the cause of dark lip n coffee lip r using excess coffee, sun burn,
anemia, micro minrals deficency. so dont keep dry your lip, for avoiding their dryness use excess liquid intake, use any mostirizer, use excess amount of vita-C riched fruits, n high protine diet.
Answered: Fri, 17 Jun 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
you can apply home made cream like mixture of malai n glysrin, along with it you should take any tab of vit-C n tab multi vitamin with micro minrals. you should follow it atleast three to four month .
Dr aseem 9982583020
Answered: Fri, 17 Jun 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor